On certain properties of hyperbolically convex functions

Authors

  • Nashat Faried Ain Shams University - Department of Mathematics
  • Mohamed S. S. Ali Ain Shams University - Department of Mathematics
  • Zeinab M. Yehia Ain Shams University - Department of Mathematics

Keywords:

generalized convex functions, hyperbolically convex functions, supporting functions, majorization

Abstract

The aim of this paper is to prove that the envelope of hyperbolically convex functions is hyperbolically convex function.  Furthermore, we study the standard functional operations of hyperbolically convex functions and introduce a class BH[a, b] of functions representable as the difference of two hyperbolically convex functions.

Downloads

Published

2019-07-30

How to Cite

Faried, N., Ali, M. S. S., & Yehia, Z. M. (2019). On certain properties of hyperbolically convex functions. Italian Journal of Pure and Applied Mathematics, 42, 476–484. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7219

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 3 4 5 6 7 8 9 10 11 12 > >> 

You may also start an advanced similarity search for this article.